:: Volume 5, Issue 2 (3-2009) ::
JSRI 2009, 5(2): 221-233 Back to browse issues page
Point and Interval Estimation for the Burr Type III Distribution
A. Asgharzade *1, M. Abdi
1- , a.asgharzade@umz.ac.ir
Abstract:   (2366 Views)

In this paper, we study the estimation problems for the Burr type III distribution based on a complete sample. The maximum likelihood method is used to derive the point estimators of the parameter. An exact confidence interval and an exact joint confidence region for the parameters are constructed. Two numerical examples with real data set and simulated data, are presented to illustrate the methods proposed here.

Keywords: Burr type III distribution, confidence interval, joint confidence region, maximum likelihood estimation
Full-Text [PDF 210 kb]   (524 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/20 | Accepted: 2016/01/20 | Published: 2016/01/20



XML   Persian Abstract   Print



Volume 5, Issue 2 (3-2009) Back to browse issues page